# SDR HALA2015040400058

- Difficulty date: April 4, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 18,277 hours, 18,177 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Switch
- Condition: Malfunctioned
- Location: Smoke Test
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE TEST STAYS ON AFTER TEST.  RESET TEST SWITCH FOR LAVATORY SMOKE. MESSAGE EXTINGUISHED. NO DEFECTS NOTED. OK FOR SERVICE.
